# SDR UPS03841020

- Difficulty date: July 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 78,372 hours, 25,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COMPLY WITH PERMANENT REPAIR IAW EO DC8-5330-14974-A AT L-1 FWD UPPER CORNER STA 25 AT LONG 10L.  REMOVED EXISTING REPAIR, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER, TRIPLER AND FILLER IAW SRM 53-2-0 FIG 15.
